Skip to content
Robaxin
avatar
jamiejam1970 posted:
I know Robaxin is a muscle relaxer but, if you are allergic to something in it, could it cause sever aches throughout the body?
Reply
 
avatar
bj1208 responded:
Hi JamieJam1970 - welcome to the support group -

when you say aches are these kinda like flu symptoms and are you also having fever, chills - these are the main side effects of the medication of both Robaxin and methocarbamol (an ingredient in Robaxin).


have you discussed this with your prescribing physician? there are a lot of different muscle relaxers that can be tried.


Hopefully you can find one that does not cause these side effects. Please keep us posted~~
~~ Click on my name or picture and read my story ~~

Take care ~~ God Bless ~~

~~ Joy ~~
 
avatar
jamiejam1970 replied to bj1208's response:
HI,
Thank you, and yes it is just like flu like symptoms, I'm also having nose bleeds and I have not had a nose bleed since I was a teen! I'm also bruising very very easy now too. It does not help with the pain it is just causing more. I will talk to my Doctor this Monday at my appointment.
Thank again:)


Helpful Tips

Steps For Getting Back Pain Diagnosed And Treated
Many people come to this WebMD Back Pain Community looking for help in getting a diagnosis of a cause and relief from their back pain. Most ... More
Was this Helpful?
221 of 338 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Spine Center